Conjugate points for calculus of variations with inequality state constraints

Hidefumi Kawasaki, Vera Zeidan

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper, variational problems with inequality state constraints are considered. The theory of conjugate points for these problems is developed, and necessary conditions for weak local optimality are derived in terms of this concept and the Legendre condition. The envelope-like effect is taken into consideration in the accessory problem.

    Original languageEnglish
    Pages (from-to)3552-3557
    Number of pages6
    JournalProceedings of the IEEE Conference on Decision and Control
    Volume4
    DOIs
    Publication statusPublished - 2001

    All Science Journal Classification (ASJC) codes

    • Control and Systems Engineering
    • Modelling and Simulation
    • Control and Optimization

    Fingerprint

    Dive into the research topics of 'Conjugate points for calculus of variations with inequality state constraints'. Together they form a unique fingerprint.

    Cite this